# SDR SWIA201126578

- Difficulty date: June 17, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 22,041 hours, 19,770 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  (FLT 6193)  REPLACED LEFT MLG SIDE STAY ACTUATOR.  P/N: 17008-113, S/N OFF: 01268.
